# SDR 08FDEA01213

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: ARC300741
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SURFACE FWD PANEL 2ND FROM THE OUTBD END HAS 1 DENT.  REMOVED LEFT FLAP LOWER SURFACE PANEL TO FOM IN REF TO DC/MD-10 SRM 51-31-01; VOL II.  REPAIRED GOUGED DENT IN REF TO DC/MD-10 57-00-01; FIG 1 A; SHEET 2.  INSTALLED PANEL IN REF TO DC/MD-10 SRM 51-31-01; VOL II.
